# SDR SIMA3292

- Difficulty date: November 24, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N313AE
- Make and model: Saab 340B
- Aircraft serial: 340B313
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: M833830211
- Part serial: 26838
- Condition: Malfunctioned
- Location: Rt Avionics Bus
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - FLT 5129 - RIGHT AVIONICS BUS FAILURE IN FLIGHT.  MAINTENANCE REMOVED AND REPLACED RIGHT AVIONICS BUS REMOTE CONTROL BREAKER (RPP) IAW SAAB MM. OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
